# SDR UALA2012060803171

- Difficulty date: June 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,775 hours, 10,561 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE R1 DOOR INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY ASSY.
